# SDR ASAA2013072695686

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 26,448 hours, 7,940 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NEITHER MCDU MENU PAGES HAS A SAT OPTION.  SATCOM IS INSTALLED, NO WAY TO ACCESS IT.  ACFT GROUNDED.  CYCLED SYS POWER AND SAT OPTION RETURNED ON MCDU, SYS CHECKED GOOD IAW AMM 23-15-00.
